MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the right side.Subsequently, the patient experienced prosthesis wear.As a result, the patient underwent a revision and unknown amount of time post initial implant.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available.This is report 2 of 2 for this event/patient.
 
Additional Manufacturer Narrative
D10: 200-01-03 - cemented cr femoral sz 3: sn# (b)(6), 200-23-11 - cr tibial insert sz3, 11mm: sn# (b)(6), 204-04-33 - trapezoid tibial tray sz 3f/3t: sn# (b)(6), 204-32-01 - fluted stem extension 11l x 12 mm: sn# (b)(6), 204-70-00 - tibial stem ext.Screw: sn# (b)(6).H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01102.A definitive root cause was unable to be determined; however, may have been the result of prosthesis wear over 8 years of implantation.Contributing factors to the severity of the wear on the returned tibial insert may have been result of being packaged in a non-conforming vacuum bag for five years, rotational malalignment, and/or instability of the knee combined with high-in vivo loading.However, the contributions of each to the sequence of events cannot be determined as limited clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
ashley harris
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key24939525
Report Number1038671-2026-00478
Device Sequence Number17438365
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2019
Device Catalogue Number200-02-35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2022
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/12/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale